# SDR QR9R2025020500001

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 0872058
- Aircraft time: 3,377 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800878002
- Part serial: 831
- Condition: Failed
- Location: Trim Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT FAILED AUTOPILOT TEST IN THE PITCH ACCESS MULTIPLE TIMES. REMOVED AND REPLACED PITCH TRIM ACTUATOR IAW AMM 67-14-00, 4-1.
